zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of modified implicit iterative algorithms with perturbed mappings for continuous pseudocontractive mappings. (English) Zbl 1168.65350

Authors’ abstract: Let X be a real reflexive and strictly convex Banach space with a uniformly Gâteaux differentiable norm. The first purpose of this paper is to introduce a modified viscosity iterative process with perturbation for a continuous pseudocontractive self-mapping T and prove that this iterative process converges strongly to x * F(T):={xX|x=T(x)}, where x * is the unique solution in F(T) to the following variational inequality:

f(x * )-x * ,j(ν-x * )0forallνF(t)·

The second aim of the paper is to propose two modified implicit iterative schemes with perturbation for a continuous pseudocontractive self-mapping T and prove that these iterative schemes strongly converge to the same point x * F(T). Basically, we show that if the perturbation mapping is nonexpansive, then the convergence property of the iterative process holds. In this respect, the results presented here extend, improve and unify some very recent theorems in the literature [L. C. Zeng and J. C. Yao, Nonlinear Anal., Theory Methods Appl. 64, No. 11 (A), 2507–2515 (2006; Zbl 1105.47061); H. K. Xu, J. Math. Anal. Appl. 298, No. 1, 279–291 (2004; Zbl 1061.47060); Y. S. Song and R. D. Chen, Nonlinear Anal., Theory Methods Appl. 67, No. 2 (A), 486–497 (2007; Zbl 1126.47054)].

MSC:
65J15Equations with nonlinear operators (numerical methods)
References:
[1]Reich, S.: An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear anal. 2, 85-92 (1978) · Zbl 0375.47032 · doi:10.1016/0362-546X(78)90044-5
[2]Xu, H. K.; Ori, R. G.: An implicit iteration process for nonexpansive mappings, Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[3]Chen, R. D.; Song, Y. S.; Zhou, H. Y.: Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings, J. math. Anal. appl. 314, 701-709 (2006) · Zbl 1086.47046 · doi:10.1016/j.jmaa.2005.04.018
[4]Takahashi, W.: Nonlinear functional analysis: fixed point theory and its applications, (2002)
[5]Takahashi, W.; Ueda, Y.: On reich’s strong convergence for resolvents of accretive operators, J. math. Anal. appl. 104, 546-553 (1984) · Zbl 0599.47084 · doi:10.1016/0022-247X(84)90019-2
[6]Zeng, L. C.; Yao, J. C.: Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings, Nonlinear anal. 64, 2507-2515 (2006) · Zbl 1105.47061 · doi:10.1016/j.na.2005.08.028
[7]Xu, H. K.: Viscosity approximation methods for nonexpansive mappings, J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[8]Xu, H. K.; Kim, T. H.: Convergence of hybrid steepest – descent methods for variational inequalities, J. optim. Theory appl. 119, 185-201 (2003) · Zbl 1045.49018 · doi:10.1023/B:JOTA.0000005048.79379.b6
[9]Deimling, K.: Zero of accretive operators, Manuscript math. 13, 365-374 (1974) · Zbl 0288.47047 · doi:10.1007/BF01171148
[10]Megginson, R. E.: An introduction to Banach space theory, (1998)
[11]Song, Y. S.; Chen, R. D.: Convergence theorems of iterative algorithms for continuous pseudocontractive mappings, Nonlinear anal. (2006)